# SDR 06FDEA2229

- Difficulty date: June 7, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11
- Aircraft serial: 48601
- Aircraft time: 33,275 hours, 4,839 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC199114
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP O/B HINGE (FLAP SIDE), PIVOT PIN ATTACHMENT O/B BORE FOUND CORRODED.  CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER CMM 57-52-04 PG. 626-627.  FABRICATED BUSHING AND INSTALLED AS PER E.A.1-5750-97765.   REPAIR. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
